# SDR V0XD201204190017

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318255
- Part serial: BNROT510612
- Condition: Corroded
- Location: Threshold
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER THRESHOLD KICK ANGLE CORRODED BEYOND SERVICEABLE LIMITS.  R & R PASSENGER DOOR LOWER THRESHOLD KICK ANGLE IAW SRM 53-21-23.
